# SDR 96ZZZX6135

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: End Cap
- Part number: 1456613267
- Condition: Blew Off
- Location: Accumulator
- Component: Parkerhanfin, 26604725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS END CAP BLEW OFF THE ASSY.  DURING TEST, ON INSPECTION, FOUND PREVIOUS INTERNAL CRACK IN THE CIRCUMFERENCE ON THE I/D OF CAP.  TEST BEING PERFORMED WAS PRELIMINARY BEFORE DISASSEMBLY.
